I had recently taken Omega-3 suppliments containing fish oil that gave me an allergic reaction. I stopped and a few days later took a different brand of Omega-3 that only contained Flax oil, no fish oil. Again, I got an allergic response, actually even worse. However, it was a very similar reaction. My face, hands & elbows became extreamly red and HOT. Benadril helped, but why / how could I be allergic to both kinds of oil suppliments? Am I actually allergic to the compound - Omega-3?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.